MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM/6.0MM TI HARD ROD 195MM/500MM; POSTERIOR CERVICAL SCREW SYSTEM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM/6.0MM TI HARD ROD 195MM/500MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 04.615.521
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the titanium hard rod does not function during reverse logistics audit of returned device at millstone.There was no patient involvement, and no additional information is available.Upon device receipt, there were two broken implants.This report is for a 4.0mm/6.0mm ti hard rod 195mm/500mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Phone number reported as (b)(6).The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0MM/6.0MM TI HARD ROD 195MM/500MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12812310
Report Number2939274-2021-06695
Device Sequence Number14830622
Product Code NKG
UDI-Device Identifier10705034740591
UDI-Public(01)10705034740591
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.615.521
Device Catalogue Number04.615.521
Device Lot Number6420617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0MM/6.0MM TI HARD ROD 195MM/500MM.
Patient SexUnknown